# SDR SWIA200718241

- Difficulty date: May 12, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 9,025 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY CEILING FLOOD LIGHT IS INOP.  REPLACED BULB ON FIRST CEILING EMERGENCY LIGHT.
